MAUDE Adverse Event Report: OAKDALE LEVEL 1 HOTLINE DISPOSABLES; WARMER, THERMAL, INFUSION FLUID

OAKDALE LEVEL 1 HOTLINE DISPOSABLES; WARMER, THERMAL, INFUSION FLUID
Model Number L-370
Medical Device Problem Codes Fluid/Blood Leak (1250); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device serial number/lot number is unknown, no product information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the customer was having issues with the connection not being completely connected.The unit was leaking fluid due to the new tubing.This has been happening often with the new system.There has been no report of patient involvement or no observable clinical symptoms or a change in symptoms identified in the patient.
 
Additional Manufacturer Narrative
Other text: b5: additional information.H6: event problem and evaluation codes: updates not required.H10: device evaluation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
Additional information received on 09-dec-2022 via email and attached to complaint object: the customer reported that we need to disregard this issue.They found from the technical department that they need to make sure to push in the line all the way and this was very difficult to do.
 
Additional Manufacturer Narrative
Other, other text: h6: event problem and evaluation codes: updates not required.H10: device evaluation was completed.No product was returned for investigation.The cause of the reported problem could not be determined.No lot number was provided; therefore, dhr (device history review) could not be performed.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 if additional reportable information becomes available.No lot or serial numbers were communicated; d4: device expiration date and h4: device manufacturing date are not available.
 
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
LEVEL 1 HOTLINE DISPOSABLES
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
OAKDALE
3350 granada ave n
oakdale MN 55128
Manufacturer (Section G)
NULL
3350 granada ave n
oakdale MN 55128
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15829304
Report Number3012307300-2022-27337
Device Sequence Number12300927
Product Code LGZ
UDI-Device Identifier10695085002819
UDI-Public10695085002819
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL-370
Device Catalogue NumberL-370
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2022
Supplement Date Received by Manufacturer12/09/2022
12/21/2022
05/09/2023
Initial Report FDA Received Date11/18/2022
Supplement Report FDA Received Date12/15/2022
01/31/2023
05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown